# SDR UF6A960404

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: BAEREFJ8539
- Condition: Dirty
- Location: Lt Eng
- Part time: 7,840 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5755 - FIRE LOOP CWP ILLUMINATED ON NR 1 SIDE.  MAINTENANCE CLEANED CANNON PLUG 'G'.  SYSTEM OPS CHECK GOOD. (M)
